# SDR TAOA029708

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LGA OVERNIGHT A2 CHECK, OVERWING AISLE EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER UNIT.  OPERATIONAL CHECK NORMAL.  (X)
